# SDR CALA2020032700725

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,794 hours, 23,930 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Condition: Not Reported
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PER TOMC REQUEST TO CHANGE THE FUEL PUMP PACKAGE REF AMM 73-11-01 NO #2 ENG REMOVED FUEL PUMP REF 73-11-11-000-801-F00 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1102247  SN OFF 4030 TT # 1039345  SN OFF 3363 ENTERED ROTABLE PART INFO. PUMP, MAIN FUEL  OFF 29-7311-9-0001 4030 ON 29-7311-9-0001 0723 UNIT, HYDROMECH  OFF 29-7321-9-0012 3363 ON 29-7321-9-0012 0341 INSTALLED FUEL PUMP, HMU, AND MAIN OIL-FUEL HEAT EXCHANGER PER AMM 73-11-11-400-801-F00 AND 73-21-10-400-801-F00. ACCOMPLISHED IDT INSPECTION OF HMU AND FUEL PUMP INSTALLATION PER MM 73-11-11-400-801 FUEL PUMP PACKAGE INSTALLATION REQUIRES OPERATIONAL AND LEAK CHECK REF AMM 73-11-11-400-801 AND 73-21-10-400-801. UPON NO#2 ENG FUEL PUMP PACKAGE LEAK CHECK, SERVO FUEL HEAT FUEL CIRCUIT  COVER WAS LEAKING. REPLACED COVER O-RING REF AMM 73-11-07-300-801C1. LEAK CHECK STILL REQUIRED LEAK CHECK ON NO# 2 ENG FUEL PUMP PACKAGE GOOD. REF AMM 73-11-11-400-801 AND 73-21-10-400-801. LEAK CHECK ACCOMPLISHED. NO LEAKS FOUND.
